# SDR SWAA2023073171985

- Difficulty date: June 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rod
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE #1 ENGINE PYLON AFT FAIRING; THE AFT BULKHEAD HAS EVIDENCE OF A CRACK. PICTURE ATTACHED.<[01] ADDED STEPS 1 AND 2;[02] REMOVED AND REPLACED #1 ENGINE PYLON AFT FAIRING; THE AFT BULKHEAD PER SRM 51-40-02;[03] C/W INSPECTION.;[04] INSTALLED NEW AFT FAIRING STRUT ATTACH ROD ASSY PER AMM 54-52-04;[05] INSTALLED NEW AFT FAIRING STRUT ATTACH ROD ASSY PER AMM 54-52-04
